Aa
A
A
A
Close
Autonomic Dysfunction Community
1.53k Members
Avatar universal

Dysautonomia, PLEASE HELP


I was diagnosed with a nervous system imbalance called Dysautonomia in 2005. At the time my main problem (and the only symptom I really noticed) was a SEVERE sensitivity to the effects of ALL drugs and herbs. I do NOT mean an allergic reaction.  Instead, it was that I experienced the ENORMOUSLY exaggerated effects of whatever herb or medicine it was, even by consuming the smallest amount!!!! And it was not in my head. It was never a sensitivity to foods or anything else. Only medicinal things.



Move forward a couple years: I noticed that the sensitivity to drugs and herbs was temporarily gone whenever I would take Ashwagandha extract daily (which has SOME effect on acetylcholine receptor activity) and as long as I took it daily, it made my sensitivity go away completely.



Move forward another couple years:  At some point, something I took CDP Choline (also known as Citicoline) or Choline Bitartrate and they left me PERMANENTLY UNAFFECTED by herbs/drugs and permanently disabled me with the worst chronic fatigue of my life.  As a matter of fact, some drugs and herbs even have the opposite effects than intended now, and I can barely move I'm so fatigued.  No supplements, herbs, or drugs seem to have the intended effects, and I cannot reverse the effect back to how things were.  Any idea what happened?  The only thing I could have possibly combined with the CDP-Choline or Choline Bitartrate is Kava and/or Ashwagandha.  How do you restore sensitivities once cholinergics took them away?  Any idea what is going on?  Please help.
1 Responses
Avatar universal
I’m not sure but I would check some of the bodybuilding forums and chat rooms. They really seem to understand the effects of a lot of supplements. I hope you find some answers.
Have an Answer?
Top Arrhythmias Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.